# SDR USAA960452

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cargo Door
- Condition: Dented
- Location: Bs 807
- Part time: 35,210 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 2 INCH DENT BS 807 STRINGER 20R SKIN ON CARGO DOOR.  INSTALLED DOUBLER REPAIRED PER SRM 52-00-3.  (M)
